# SDR CA080320003

- Difficulty date: March 12, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 42,914 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 2724050083
- Condition: Cracked
- Location: Cargo Door
- Part time: 43,129 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AGING AIRCRAFT INSPECTION A CRACK WAS DETECTED VISUALLY EXTENDING FROM THE LOWER AFT LATCH (POSITION 8).  WHEN THE DOOR WAS REMOVED FOR REPAIR FURTHER CRACKS WERE DISCOVERED TO THE ATTACHING STRUCTURE FOR BOTH LOWER LATCHES (POSITIONS 7 AND 8).  THIS FAILURE IS BELIEVED TO BE THE RESULT OF FATIGUE, AND IF REMAINED UNDETECTED COULD EVENTUALLY RESULT IN FAILURE OF THE CARGO DOOR.  IT SHOULD ALSO BE NOTED THAT AD 98-06-25 REQUIRES AN INSPECTION OF THE LATCHING SYSTEM. (TC NR 20080320003)
